# SDR CALA2019100501705

- Difficulty date: October 4, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 74,761 hours, 16,039 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC45FT1624P8
- Condition: Damaged
- Location: Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

BPCU POST FLT BITE HAD A FAULT MSG FOR THE LEFT GEN, DP TRIP AND MAIN BUS OVERLAP ZONE. REF FIM 24-20-00-810-804. LEFT IDG WAS S ERVICED POST FLT WITH APROX .5 QT OF OIL. MSGS WERE ERASED BUT E NGINE NOT RUN. CREW REPORTED THE LEFT GEN TRIPPED OFF WHEN LANDI NG LIGHTS TURNED ON TWICE. REF FIM 24-20-00-810-804 PERFORMED WIRING CHECKS UP TO AND INCLUDING STEP N(1)(D)2 PAGE 17. WIRING CHECKS GOOD. ADD EMP:142508 BUS/OVERLAP ZONE. ABOVE UPDATE IS FOR FAULT ON PAGE 17 ITEM (D), DP TRIP AND MAIN FOUND CT T106, OPEN. REF FIM 24-20-00-810-804. FOUND WIRE W062-4 03Y-24 BROKEN AT CONNECTOR D5848P. CONNECTOR D5848P IS ALSO SEVE .  REPLACED CONNECTOR D5848P REF WDM 24-23-11 AND WDM 24-51-42.
